WARREN W. FUREY, M.D.; CARLOS TAN, M.D.
A 34-year-old physician had a severe anaphylactic reaction to self-administered oral demethylchlortetracycline. Unexpected abnormalities were found on the electrocardiogram and were thought to be a part of the anaphylactic shock picture. This is only the third reported episode of anaphylaxis after the use of demethylchlortetracycline.
Learn more about subscription options.
Register Now for a free account.
FUREY WW, TAN C. Anaphylactic Shock Due to Oral Demethylchlortetracycline. Ann Intern Med. 1969;70:357–358. doi: 10.7326/0003-4819-70-2-357
Download citation file:
Published: Ann Intern Med. 1969;70(2):357-358.
Cardiac Diagnosis and Imaging, Cardiology, Hospital Medicine.
Results provided by:
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only